# SDR MWEA020121

- Difficulty date: February 6, 2002
- Submitted: February 8, 2002
- Operation: Air carrier
- Aircraft: N209ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47730
- Aircraft time: 48,421 hours, 35,445 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 9912246103
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT STATION 1038, LONGERON 15 RIGHT INNER, OUTER FRAME CAP AND SHEAR TIE HAS 5 OVERSIZED HOLES.  FABRICATED AND INSTALLED REPAIR BUSHINGS AND BUSHING RETAINING STRAPS.
